My mother has had several gel injections into her knees over the years. The last was a week ago and she had much pain soon afterward with swelling. I talked to the dr.'s nurse who told me my mother must have had a "reaction" to the injection and should probably use a different product next time. I wonder if these injections can be put in the wrong place in the knee area and that might cause pain. Her pain and swelling have lessened somewhat, but she is still restricted in her activities. Any thoughts?
Viscosupplementation is the method of taking synvisc injections. They are hyaluronic acid derivatives and they do not relieve pain but help to treat the pathology for osteoarthritis.
She can try synvisc or any other different product if she is allergic.
Consult an orthopedician and try to take an appointment for the next injection.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.